Autori: Mateljevic Miodrag S
Naslov | Lipschitz type Continuity for Solutions of the Invariant Laplacian Poisson Equations (Article) |
Autori | Chen J Li Q Mateljevic Miodrag S ![]() ![]() ![]() |
Info | BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, (2025), vol. 48 br. 5, str. - |
Projekat | Changsha Municipal Natural Science Foundation |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|
Naslov | Schwarz-Pick Lemma for Harmonic and Generalized Harmonic Functions (Article) |
Autori | Arsenovic Milos M Gajic Jelena Mateljevic Miodrag S ![]() |
Info | LOBACHEVSKII JOURNAL OF MATHEMATICS, (2024), vol. 45 br. 12, str. 5975-6010 |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|
Naslov | On Lipschitz Continuity and Smoothness Up to the Boundary of Solutions of Hyperbolic Poisson's Equation (Article) |
Autori | Mateljevic Miodrag S ![]() ![]() |
Info | JOURNAL OF GEOMETRIC ANALYSIS, (2024), vol. 34 br. 3, str. - |
Projekat | MNTRS, Serbia [174 032] |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|
Naslov | Norm estimates of the partial derivatives and Schwarz lemma for a-harmonic functions (Article) |
Autori | Khalfallah Adel Mateljevic Miodrag S ![]() |
Info | COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, (2024), vol. 69 br. 7, str. 1182-1194 |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science |
|
Naslov | Estimates of Partial Derivatives for Harmonic Functions on the Unit Disc (Article; Early Access) |
Autori | Khalfallah Adel Mateljevic Miodrag S ![]() |
Info | COMPUTATIONAL METHODS AND FUNCTION THEORY, (2023), vol. br. , str. - |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: |
|
Naslov | Lipschitz Continuity for Harmonic Functions and Solutions of the α |
Autori | Mateljevic Miodrag S ![]() ![]() |
Info | AXIOMS, (2023), vol. 12 br. 10, str. - |
Projekat | The first author acknowledge the funding support received from Serbian Academy of Science and Arts, Belgrade; the third author acknowledge the funding support received from the Deanship of Research Oversight and Coordination (DROC) at King Fahd University; Serbian Academy of Science and Arts; King Fahd University of Petroleum and Minerals (KFUPM) |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|
Naslov | Modulus of continuity of normal derivative of a harmonic functions at a boundary point (Article) |
Autori | Arsenovic Milos M Mateljevic Miodrag S ![]() |
Info | FILOMAT, (2023), vol. 37 br. 25, str. 8667-8673 |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|
Naslov | Schwarz Lemma for Real Harmonic Functions Onto Surfaces with Non-Negative Gaussian Curvature (Article) |
Autori | Kalaj David Mateljevic Miodrag S ![]() |
Info | PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, (2023), vol. 66 br. 2, str. 516-531 |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: |
|
Naslov | Teaching computing for complex problems in civil engineering and geosciences using big data and machine learning: synergizing four different computing paradigms and four different management domains (Article) |
Autori | Babovic Zoran B ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() |
Info | JOURNAL OF BIG DATA, (2023), vol. 10 br. 1, str. - |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|
Naslov | Holder and Lipschitz Continuity in Orlicz-Sobolev Classes, Distortion and Harmonic Mappings (Article) |
Autori | Mateljevic Miodrag S ![]() |
Info | FILOMAT, (2022), vol. 36 br. 16, str. 5359-5390 |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|